Journal article icon

Journal article

Comparing GL n -representations by characteristic-free isomorphisms between generalized Schur algebras

Actions


Access Document


Publisher copy:
10.1515/FORUM.2008.003

Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Mathematical Inst
Role:
Author
Journal:
Forum Mathematicum
Volume:
20
Issue:
1
Publication date:
2008-01-01
DOI:
EISSN:
1435-5337
ISSN:
0933-7741
URN:
uuid:20a5d675-5041-47e8-9f60-0b82352597d1
Source identifiers:
16599
Local pid:
pubs:16599

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP